Active ingredients: ranitidine hydrochloride
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I have used Zantac or the generic for 21 years. About 2 months ago I developed pain ranging from my left temple area down to my upper neck. Doctor put me on antibiotic thinking ear infection but with no affect at all after used up antibiotic. Now, doctor is ordering an expensive ct scan and I am wondering if maybe this pain is caused by long usage of zantac. Anyone have similar experiences???
Has anyone that has been taking Zantac or the generic form of Zantac suffer from mouth ulcers or canker sores. I an almost constantly suffering from these and sometimes more than one at a time. I have changed my toothpaste and started taking Vitamin b-12 supplements to help but I still have them. What else should I be taking for my heart burn so I wont get these sores??
More questions for: Zantac
Hi there. Been taking ranitidine/zantac for 9 days. It has helped with the burning in my stomach but after taking it I get a dull pain in the centre of my chest. It doesn't last long bit it is uncomfortable. Any one else experienced this
I have been using Zantac for a prolonged period of time, almost 3 years. I suffer acid reflux. From time to time I was able to stop using Zantac but to achieve this my last meal had to be lunch. Because it was so hard to do that, I went back to Zantac 150 everyday for the last 6 months. Like a month ago, I started with pain in my tendons, to the point that it was very hard to walk in the morning and the pain will wake me up at night. It was so severe that it made me cry one morning. I started to do some research on the internet about what could that be and I came into an article about a research at Duke University in which patients using Zantac for a prolonged period of time developed tendonitis. I read the article and WOW it was exactly what was happening to me. It seems Zantac interferes with the absorption of vitamins B12 and Calcium. My immediate reaction was, I have to stop taking Zantac. I did a little more research and I found that a paleo diet can help you with acid reflux so I was determined to do something. Three weeks ago I started a paleo diet, no gluten, no dairy and just coconut oil for cooking. My last proper meal is lunch and around 6pm I just have a pear or a slice of cantaloupe. I also started taking vitamin B-12, D3 and Calcium. After a week on this regimen the pain started to decrease. I have been on this plan for 3 weeks now and I have noticed a considerable improvement. The acid reflux stopped, the tendonitis does not wake me up anymore. I still experience pain if I walk a lot or if I stand for a long time but the improvement is amazing. Can anyone tell me if somebody experienced the same problems with Zantac and what did you do to solve the problem? Thanks.
More reviews for: Zantac
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.